Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 532634, 11 pages
http://dx.doi.org/10.1155/2014/532634
Research Article

Tunable Plasmonic and Hyperbolic Metamaterials Based on Enhanced Nonlinear Response

Department of Electrical & Computer Engineering, The University of Texas at Austin, Austin, TX 78712, USA

Received 2 December 2013; Accepted 18 February 2014; Published 6 April 2014

Academic Editor: Giacomo Oliveri

Copyright © 2014 Christos Argyropoulos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christos Argyropoulos, Francesco Monticone, Nasim Mohammadi Estakhri, and Andrea Alù, “Tunable Plasmonic and Hyperbolic Metamaterials Based on Enhanced Nonlinear Response,” International Journal of Antennas and Propagation, vol. 2014, Article ID 532634, 11 pages, 2014. https://doi.org/10.1155/2014/532634.